MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I ESTRADIOL REAGENT KIT; RADIOIMMUNOASSAY, ESTRADIOL

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I ESTRADIOL REAGENT KIT; RADIOIMMUNOASSAY, ESTRADIOL
Model Number 07P5030
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.Patient identifier sids: (b)(6).
 
Event or Problem Description
The customer reported a falsely decreased alinity i estradiol result on a female patient.Results provided: (b)(6) 2023, (b)(6) = 3017 / 3243 pg/ml (alinity serial number (b)(6 ) (b)(6) 2023 (b)(6)= 565 pg/ml (alinity serial number (b)(6) ) repeated both samples on (b)(6) 2023: (b)(6) = 3672 pg/ml; (b)(6)= >1000 / 3415 pg/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Review of complaint activity for lot 45365ud00 did not identify an increase.Return testing was not completed as returns were not available.Manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.Customer field data was used to assess the performance of the alinity i estradiol assay using worldwide data through abbottlink.Review shows that the median patient results for lot 45365ud00 is comparable with other lots in the field confirming no systemic issue for the lot.A review of product labeling was performed which provides appropriate information related to the customer¿s issue.Based on the available information, no deficiency of the alinity i estradiol assay was identified.
 
Event or Problem Description
The customer reported a falsely decreased alinity i estradiol result on a female patient.Results provided: 03apr2023 sid (b)(6) = 3017 / 3243 pg/ml (alinity serial number ai04846).04apr2023 sid (b)(6) = 565 pg/ml (alinity serial number ai04845).Repeated both samples on 05apr2023: sid (b)(6) = 3672 pg/ml; sid (b)(6) = >1000 / 3415 pg/ml no impact to patient management was reported.

Brand Name
ALINITY I ESTRADIOL REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, ESTRADIOL
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16794867
Report Number3005094123-2023-00108
Device Sequence Number6386659
Product Code CHP
UDI-Device Identifier00380740129927
UDI-Public00380740129927
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/29/2023
Device Model Number07P5030
Device Catalogue Number07P50-30
Device Lot Number45365UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2023
Supplement Date Received by Manufacturer06/26/2023
Initial Report FDA Received Date04/24/2023
Supplement Report FDA Received Date06/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MOD, 03R65-01, (B)(6) ; ALNTY I PROCESSING MOD, 03R65-01,(B)(6)
Patient SexFemale